MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V. EVOLUTION TRANSFER CARRIAGE
Model Number AX082020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that an employee was moving their 54" transfer carriage across the room and the front of the transfer carriage fell to the ground.The employee utilizing the transfer carriage stated their wrists after attempting to keep the transfer carriage from falling however, no medical treatment was sought or administered.No procedure delays were reported.
 
Additional Manufacturer Narrative
Instruments present on the transfer carriage were reprocessed prior to use.Steris service technician arrived onsite and found the locks on the front wheels of the transfer carriage were not operating properly.As the locks were not operating properly this caused the transfer carriage to fall forward.The carriage was removed from service and is pending repairs.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
The steris service technician stated that the user facility declined to have their 54" transfer carriage repaired.The user facility is scheduled to receive a new transfer carriage.No additional issues have been reported.

Brand Name
EVOLUTION TRANSFER CARRIAGE
Common Device Name
TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14569435
Report Number3005899764-2022-00023
Device Sequence Number12036109
Product Code FLE
UDI-Device Identifier00724995150358
UDI-Public00724995150358
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAX082020003
Device Catalogue NumberAX082020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown